# SDR CA030409004

- Difficulty date: April 7, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 11,005 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE AIRCRAFT AND LANDING GEAR IT WAS NOTICED THAT THE FITTING WHICH ACCEPTS THE NOSE GEAR ACTUATOR ASSEMBLY WAS CRACKED. THE TWO CRACKS WERE LOCATED JUST OUTBOARD OF THEACTUATOR MOUNTING BOSSES AND EXTEND BACK FROM THE FORWARD EDGE TO THE FIRST INBOARD FASTENER HOLE.THE AFFECTED PART WAS REMOVED AND REPLACED WITH A NEW PART.
